On the rigidity of webs
Bulletin de la Société Mathématique de France, Volume 135 (2007) no. 1, pp. 1-24.

Plane d-webs have been studied a lot since their appearance at the turn of the 20th century. A rather recent and striking result for them is the theorem of Dufour, stating that the measurable conjugacies between 3-webs have to be analytic. Here, we show that even the set-theoretic conjugacies between two d-webs, d3 are analytic unless both webs are analytically parallelizable. Between two set-theoretically conjugate parallelizable d-webs, however, there always exists a nonmeasurable conjugacy; still, every pair of set-theoretically conjugate 3-webs (parallelizable or not) also are analytically conjugate, while if d4 there exist pairs of d-webs which are set-theoretically conjugate but not even measurably so.

Les d-tissus plans ont été amplement étudiés depuis leur apparition au début du xxe siècle. Un résultat relativement récent et impressionnant est le théorème de Dufour qui stipule que les conjugaisons mesurables entre 3-tissus sont nécessairement analytiques. Dans cet article nous montrons que les conjugaisons ensemblistes entre d-tissus (avec d3) sont analytiques sauf si les deux tissus sont analytiquement parallélisables. Cependant, entre deux d-tissus parallélisables conjugués de manière ensembliste il existe toujours une conjugaison non-mesurable ; de plus, toute paire de 3-tissus conjugués de manière ensembliste (qu’ils soient parallélisables ou non) sont également conjugués analytiquement, alors que si d4, il existe des paires de d-tissus qui sont conjugués de manière ensembliste mais non pas de manière mesurable.

DOI: 10.24033/bsmf.2523
Classification: 53A60, 22F05
Keywords: foliations, 3-webs, conjugacy, rigidity
Mot clés : feuilletages, 3-tissus, conjugaison, rigidité
@article{BSMF_2007__135_1_1_0,
     author = {Belliart, Michel},
     title = {On the rigidity of webs},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {1--24},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {135},
     number = {1},
     year = {2007},
     doi = {10.24033/bsmf.2523},
     zbl = {1156.53013},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2523/}
}
TY  - JOUR
AU  - Belliart, Michel
TI  - On the rigidity of webs
JO  - Bulletin de la Société Mathématique de France
PY  - 2007
SP  - 1
EP  - 24
VL  - 135
IS  - 1
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2523/
DO  - 10.24033/bsmf.2523
LA  - en
ID  - BSMF_2007__135_1_1_0
ER  - 
%0 Journal Article
%A Belliart, Michel
%T On the rigidity of webs
%J Bulletin de la Société Mathématique de France
%D 2007
%P 1-24
%V 135
%N 1
%I Société mathématique de France
%U http://www.numdam.org/articles/10.24033/bsmf.2523/
%R 10.24033/bsmf.2523
%G en
%F BSMF_2007__135_1_1_0
Belliart, Michel. On the rigidity of webs. Bulletin de la Société Mathématique de France, Volume 135 (2007) no. 1, pp. 1-24. doi : 10.24033/bsmf.2523. http://www.numdam.org/articles/10.24033/bsmf.2523/

[1] W. Blaschke - Einführung in die Geometrie der Waben, Birkhaüser-Verlag, 1955. | MR | Zbl

[2] W. Blaschke & G. Bol - Geometrie der Gewebe, Springer, 1938. | JFM | Zbl

[3] É. Cartan - « Les sous-groupes des groupes continus de transformations », Ann. École Norm. Sup. 25 (1908), p. 57-124. | JFM | Numdam

[4] S. S. Chern - « Web geometry », Bull. Amer. Math. Soc. 6 (1982), p. 1-8. | MR | Zbl

[5] J.-P. Dufour - « Rigidity of webs », in Web Theory and Related Topics, World Scientific, 2001. | MR | Zbl

[6] J.-P. Dufour & P. Jean - « Rigidity of webs and families of hypersurfaces, Singularities and dynamical systems (Iráklion, 1983) », North-Holland Math. Stud., vol. 103, 1985, p. 271-283. | MR | Zbl

[7] A. Haefliger & G. Reeb - « Variétés (non séparées) à une dimension et structures feuilletées du plan », Enseign. Math. 3 (1957), p. 107-125. | MR | Zbl

[8] M. Herman - « Sur la conjugaison différentiable des difféomorphismes du cercle à des rotations », Publ. Math. Inst. Hautes Études Sci. 49 (1979), p. 5-233. | Numdam | Zbl

[9] W. Kaplan - « Regular curve-families filling the plane, I », Duke Math. J. 7 (1940), p. 154-185. | JFM | MR

[10] -, « Regular curve-families filling the plane, II », Duke Math. J. 8 (1941), p. 11-46. | JFM | MR | Zbl

[11] R. Mañé - Ergodic theory and differentiable dynamics, Ergeb. Math. Grenzgeb., vol. 8, Springer, 1987. | MR | Zbl

[12] I. Nakai - « Topology of complex webs of codimension one and geometry of projective space curves », Topology 26 (1987), p. 475-504. | MR | Zbl

[13] -, « A naive guide to web geometry », in Web Theory and Related Topics, World Scientific, 2001. | MR | Zbl

Cited by Sources: